# SDR AALA202111029869

- Difficulty date: November 1, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737*
- Aircraft serial: 29543
- Aircraft time: 59,640 hours, 24,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 15C EMERGENCY LIGHT LOOSE HANGING BY WIRES. RESECURED 15C EMERGENCY LIGHT.
